# SDR USAA2014021300001

- Difficulty date: February 12, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 52,408 hours, 21,981 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38002784
- Part serial: R976
- Condition: Malfunctioned
- Location: Apu Bay
- Part time: 46,457 hours, 18,967 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A STANDING ODOR IN FLIGHT DECK DURING CRUISE & ON ENG SHUTDOWN.  WE DID DE-ICE BUT APU BLEED WAS OFF FOR 2 MINUTES & PACKS WERE OFF FOR 5 MINUTES AFTER DE-ICE.  R & R APU IAW JOB CARD 26L31049005.  COMPLIED WITH TROUBLESHOOTING REPAIR & ECS DECONTAMINATION IAW JOB CARDS 26L00021001, 26L00021002, 26L31049009 & 26L00021004.  FOUND NR 1 ENG BEARING DRAIN LEAKING OIL, INBD COWL.  R & R GEARBOX BREATHER SEAL.  RAN NR 1 ENG.  LEAK CHECKED GOOD IAW AMM 72-60-31-000-010-A13.
